American Journal of Mathematics and Statistics

American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.


ICV 2015: 77.23; ICV 2016: 85.70 h5-index: 8, h5-median: 13
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Alfonso Montes-Rodriguez
p-ISSN: 2162-948X
e-ISSN: 2162-8475

Website: http://journal.sapub.org/ajms




American Journal of Mathematics and Statistics

Latest Issue: Volume 10, Number 4 (2020)
Skip Navigation Links.
  • Articles
Predictive Modeling of Association Football Scores Using Bivariate Poisson
Robert Kay Ankomah, Emmanuel Kojo Amoah, Elvis Agyei Obeng
pp. 63-69
DOI: 10.5923/j.ajms.20201003.01   936 Views  440 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
A Two-Parameter Poisson-Sujatha Distribution
Rama Shanker, Kamlesh Kumar Shukla, Tekie Asehun Leonida
pp. 70-78
DOI: 10.5923/j.ajms.20201003.02   459 Views  257 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
Methods in Fuzzy Time Series Prediction with Applications in Production and Consumption Electric
Mohammed Eid Awad Alqatqat, Ma Tie Feng
pp. 79-95
DOI: 10.5923/j.ajms.20201003.03   221 Views  128 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML